MAUDE Adverse Event Report: LDR MÉDICAL IMPLANT ROI-C 14X15,5 H5; LDR SPINE CERVICAL INTERBODY FUSION SYSTEM

LDR MÉDICAL IMPLANT ROI-C 14X15,5 H5; LDR SPINE CERVICAL INTERBODY FUSION SYSTEM
Catalog Number MC1321P
Medical Device Problem Codes Failure to Osseointegrate (1863); Unintended Movement (3026)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 10/02/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.Reference report 3004788213-2020-00192.
 
Event or Problem Description
It was reported that a pseudoarthrosis and micromovement of an roi-c construct were detected at a three-year follow up review.At the time of construct placement, a disk replacement device was also used, apparently at an adjacent level.There are no current plans for a revision of the roi-c construct.This is report one of two for this event.
 
Event or Problem Description
It was reported that a pseudoarthrosis and micromovement of an roi-c construct were detected at a three-year follow up review.At the time of construct placement, a disk replacement device was also used, apparently at an adjacent level.There are no current plans for a revision of the roi_c construct.This is report one of two for this event.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information and initially corrected information.Device evaluation: the products remains implanted.There were also no medical images or operation notes provided for evaluation.With the available information the complaint is unrefuted for failure of non-union and micromovement of the cage.Complaint history: for pn# mc1321p ln# 55723 there were zero (0) other complaints for similar events (non-union and micromovement of the cage.) related to the same part number in the 12 months leading up to the notification date through to the present.0(zero) additional search results for the lot and item search.Dhr review and related actions: per dhr review, the part was likely conforming when it left zimmer biomet control.No actions required.This event is not related to any current actions or recalls or product holds.Potential cause: as the cage and plate remains implanted, with the given information, the definitive cause cannot be determined.This event could possibly be attributed to unintended motion of patient, post operation a follow-up report will be submitted if new information is received that changes the information provided in this report.

Brand Name
IMPLANT ROI-C 14X15,5 H5
Common Device Name
LDR SPINE CERVICAL INTERBODY FUSION SYSTEM
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR  10300
MDR Report Key10760438
Report Number3004788213-2020-00191
Device Sequence Number3358743
Product Code ODP
UDI-Device Identifier03662663016131
UDI-Public(01)03662663016131(17)220201(10)55723
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K091088
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/01/2022
Device Catalogue NumberMC1321P
Device Lot Number55723
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/02/2020
Supplement Date Received by Manufacturer12/09/2020
Initial Report FDA Received Date10/30/2020
Supplement Report FDA Received Date12/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;